# SDR MWEA99308

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412161N
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR PAN JUST NEXT TO BOTTOM HINGE HAS A CRACK PROPAGATING FROM 2ND STOP DRILL HOLE.  INSTALLED NEW DOOR PANEL SEGMENT.
